- Open Access
Periodic solutions of delay differential equations with feedback control for enterprise clusters based on ecology theory
© Soltan Mohamadi et al.; licensee Springer. 2014
- Received: 5 October 2013
- Accepted: 25 June 2014
- Published: 20 August 2014
By utilizing a fixed point theorem of strict-set-contraction, some criteria are established for the existence of positive periodic solutions of enterprise clusters based on ecology theory with time-varying delays and feedback controls.
- feedback control
- positive periodic solution
- fixed point
where , represent the output of the satellite enterprises, , and the core enterprise, Ay, respectively, , r are the intrinsic growth rates, , a account for their respective self-regulations, accounts for the rates of inter-enterprises competition, c represents the rate of intra-enterprise competition from Ay, represents the rate of conversion of a commodity into the reproduction of enterprise , and d represent the initial production of the enterprises, respectively, , v are the control variables, .
where h is a continuous w-periodic function.
In this paper we shall use the following hypotheses.
In order to obtain our main results, we first make the following preparations.
, for all and all ,
where denotes the diameter of the set .
T is called strict-set-contractive if it is k-set-contractive for some .
Then T has at least one fixed point in .
In this section, at first based on a fixed point theorem for the strict-set-contraction, we shall study the existence of at least one positive periodic solution of the system, then we state and prove our main results.
If , , then is well defined.
If (H4) holds and , , then is well defined.
- (ii)In view of the proof of (i) we need to prove that
If , , then is strict-set-contractive.
If (H4) holds and , , then is strict-set-contractive.
where and .
Therefore, T is strict-set-contractive. □
If , , then the system has at least one positive w-periodic solution.
If (H4) holds and , , then system has at least one positive w-periodic solution.
Proof We only need to prove (i), since the proof of (ii) is similar. Let and . Then we find . It follows from Lemmas 2.1 and 2.2 that is strict-set-contractive.
If there exists or such that then the system has at least one positive w-periodic solution.
Now, we shall show that condition (ii) of Lemma 1.1 holds.
This is a contradiction.
which is a contradiction. Therefore, conditions (i) and (ii) hold. By Lemma 2.1, we see that T has at least one nonzero fixed point in . Thus the system has at least one positive w-periodic solution. The proof of Theorem 2.1 is complete. □
The authors are grateful to the referee for useful comments, which improved the manuscript, and for pointing out a number of misprints.
- Fan G, Li Y, Qin M: The existence of positive periodic solutions for periodic feedback control systems with delays. Z. Angew. Math. Mech. 2004,84(6):425–430. 10.1002/zamm.200310104MathSciNetView ArticleMATHGoogle Scholar
- Gopalsamy K, Weng P: Global attractivity in a competition system with feedback controls. Comput. Math. Appl. 2003, 45: 665–676. 10.1016/S0898-1221(03)00026-9MathSciNetView ArticleMATHGoogle Scholar
- Huo H, Li W: Positive periodic solutions of a class of delay differential system with feedback control. Appl. Math. Comput. 2004, 148: 35–46. 10.1016/S0096-3003(02)00824-XMathSciNetView ArticleMATHGoogle Scholar
- Li W, Wang L: Existence and global attractivity of positive periodic solutions of functional differential equations with feedback control. J. Comput. Appl. Math. 2005, 180: 293–309. 10.1016/j.cam.2004.11.002MathSciNetView ArticleMATHGoogle Scholar
- Li YK, Zhang TW, Xing ZW: The existence of nonzero almost periodic solution for Cohen-Grossberg neural networks with continuously distributed delays and impulses. Neurocomputing 2010, 73: 3105–3113. 10.1016/j.neucom.2010.06.012View ArticleGoogle Scholar
- Yin F, Li Y: Positive periodic solutions of a single species model with feedback regulation and distributed time delay. Appl. Math. Comput. 2004,153(2):475–484. 10.1016/S0096-3003(03)00648-9MathSciNetView ArticleMATHGoogle Scholar
- Guo Q: Competitive strategies in an enterprise: an ecological model. Contemp. Econ. Manag. 2005,27(2):49–52.Google Scholar
- Li WH, Han FR: Studies on coordinated evolution laws between industry populations and imperial analysis. Chin. J. Manag. Sci. 2004,12(5):137–143.Google Scholar
- Tian XH, Nie QK: On model construction of enterprises - interactive relationship from the perspective of business ecosystem. South. Econ. J. 2006, 4: 50–57.Google Scholar
- Wang BT, Shu HY: Research on competition in mobile communications market: ecological model. J Beijing Union Univ., Nat. Sci. Ed. 2006,20(2):27–30.Google Scholar
- Wang Z, Pan RY: Analysis to the equilibrium of industrial clusters based on ecological model. Stat. Thinktank 2008, 8: 32–35.MathSciNetGoogle Scholar
- Zhang R, Qian XS, Gao Z: A competitive model of enterprises based on ecology theory. Syst. Eng. 2008, 26: 116–119.Google Scholar
- Zhou H: Enterprises cluster co-existence model and stability analysis. Syst. Eng. 2003,21(4):32–37.Google Scholar
- Liao X, Ouyang Z, Zhou S: Permanence of species in nonautonomous discrete Lotka-Volterra competitive system with delays and feedback controls. J. Comput. Appl. Math. 2008, 211: 1–10. 10.1016/j.cam.2006.10.084MathSciNetView ArticleMATHGoogle Scholar
- Liu P, Li YK: Multiple positive periodic solutions of nonlinear functional differential system with feedback control. J. Math. Anal. Appl. 2003, 288: 819–832. 10.1016/j.jmaa.2003.09.055MathSciNetView ArticleMATHGoogle Scholar
- Zhang TW, Li YK, Ye Y: Persistence and almost periodic solutions for a discrete fishing model with feedback control. Commun. Nonlinear Sci. Numer. Simul. 2011, 16: 1564–1573. 10.1016/j.cnsns.2010.06.033MathSciNetView ArticleMATHGoogle Scholar
- Cac NP, Gatica JA: Fixed point theorems for mappings in ordered Banach spaces. J. Math. Anal. Appl. 1979, 71: 547–557. 10.1016/0022-247X(79)90208-7MathSciNetView ArticleMATHGoogle Scholar
- Guo D: Positive solutions of nonlinear operator equations and its applications to nonlinear integral equations. Adv. Math. 1984, 13: 294–310.MATHGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.